RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1681–1691 (Mi de3806)  

Finite difference equations. Numerical methods

Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step

V. Ya. Glizer, M. G. Dmitriev

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (1028 kB)

Bibliographic databases:
UDC: 517.962
Received: 21.12.1976

Citation: V. Ya. Glizer, M. G. Dmitriev, “Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step”, Differ. Uravn., 15:9 (1979), 1681–1691

Citation in format AMSBIB
\Bibitem{GliDmi79}
\by V.~Ya.~Glizer, M.~G.~Dmitriev
\paper Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1681--1691
\mathnet{http://mi.mathnet.ru/de3806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548245}
\zmath{https://zbmath.org/?q=an:0414.49023}


Linking options:
  • http://mi.mathnet.ru/eng/de3806
  • http://mi.mathnet.ru/eng/de/v15/i9/p1681

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019